MathSciNet Relay Station
MathSciNet bibliographic data
MR1386737 35Q40 (81V10)
Esteban, Maria J.; Georgiev, Vladimir; Séré, Eric Stationary solutions of the Maxwell-Dirac and the Klein-Gordon-Dirac equations. Calc. Var. Partial Differential Equations 4 (1996), no. 3, 265–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement